Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Diet and medication for gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
Doctor :   Please proceed with your query.
User :   i am having gastric problem
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   from one month back
Doctor :   Are you taking any medications for this?
User :   i am getting stomack ack
Doctor :   Ok
User :   no
Doctor :   I suggest that you take antacids like Syp. Gelusil
Doctor :   or Doigene 2tsfs daily
User :   but i am not getting ack exactly in stomach
Doctor :   You should avopid alcohol smoking, oily and spicy foods
Doctor :   Yes
User :   little above the stomach...
Doctor :   You should take meals at regular intervals
Doctor :   its acidity
Doctor :   thats why there is pain there
User :   i used get catch up near lungs..
Doctor :   If still not subsiding
Doctor :   get an endoscopy done by a gastroenterologist
Doctor :   Try to exercise
Doctor :   as that helps with the catch
Doctor :   in the chest
Doctor :   anything else?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor